# SDR ASOA201706171689

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: CC670321791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACKING FITTING LT SUPPORT, FS265-FS280, CORRODED. REMOVED AND INSTALLED NEW SUPPORT FOR NOSE JACK PAD FITTING IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND DRAWING NR CC670-32-050
